1 doctor weighed in:

I used Monistat 3 for a yeast infection, I've finished the three days of medicine, now I have some yellow discharge, wondering what that could mean/if that's common?

1 doctor weighed in
Dr. Hunter Handsfield
Internal Medicine - Infectious Disease

In brief: Infection? STD?

Sounds like you didn't have a yeast infection, or yeast plus something else.
Vaginal yeast infections usually cause scant white discharge, or none at all; the main symptom is itching and irritation, not discharge. Colored discharge usually indicates other kinds of infections, especially STDs. Assuming you are sexually active and possibly at risk see a doctor soon for exam and testing. Good luck!

In brief: Infection? STD?

Sounds like you didn't have a yeast infection, or yeast plus something else.
Vaginal yeast infections usually cause scant white discharge, or none at all; the main symptom is itching and irritation, not discharge. Colored discharge usually indicates other kinds of infections, especially STDs. Assuming you are sexually active and possibly at risk see a doctor soon for exam and testing. Good luck!
Dr. Hunter Handsfield
Dr. Hunter Handsfield
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors